PL EN


Preferences help
enabled [disable] Abstract
Number of results
2012 | 121 | 2B | B-11-B-15
Article title

On a Class of One-Switch Multiattribute Utility Functions

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We determine the functional forms of a class of multiattribute utility functions that lead to zero-switch change in preferences between multi-period cash flows when a decision maker's initial wealth increases through an annuity that pays a constant amount every time period.
Keywords
EN
Year
Volume
121
Issue
2B
Pages
B-11-B-15
Physical description
Dates
published
2012-02
References
  • [1] A.E. Abbas, Decision Analysis 4, 17 (2007)
  • [2] A.E. Abbas, J. Aczél, Decision Analysis 7, 215 (2010)
  • [3] A.E. Abbas, J. Aczél, J. Chudziak, Result. Math. 54, 1 (2009)
  • [4] A.E. Abbas, D. Bell, Oper. Res. 59, 764 (2011)
  • [5] A.E. Abbas, J. Chudziak, Submitted
  • [6] J. Aczél, J. Dhombres, Functional equations in several variables, Encyclopedia of Mathematics and its Applications 31, Cambridge University Press, 1989
  • [7] D. Bell, Management Sci. 34, 1416 (1988)
  • [8] J. Chudziak, Acta Phys. Polon. A 117, 673 (2010)
  • [9] J. Pfanzagl, Naval Research Logistic Quarterly 6, 283 (1959)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv121n2ba121z2bp02kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.